# SDR UALA2011110806078

- Difficulty date: November 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,815 hours, 6,193 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: G269904
- Part serial: 849
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS ELECTRONICS EMERGENCY EVAC SIGNAL PANEL HORN DAMAGED.  REPLACED FLIGHT DECK EVAC PANEL ON P8.  TESTS GOOD.  DURING TEST OF EMERGENCY EVAC SYSTEM DUE TO REPLACEMENT OF FLIGHT DECK EMERGENCY EVAC PANEL. FOUND UPPER DECK EVAC PANEL AFT OF CLOSET HORN IS INOP. REPLACED, OPS CHECK GOOD.
